Issue 2 (2018)

Issue 2

  • Andrei TETENOV, Prabhjot SINGH,
    A Self-Similar Dendrite with One-Point Intersection and Infinite Post-Critical Set ,
    Volume 2, Issue 2, Pages:70-73, Year: 2018, Article Id: 2018:6  PDF

  • Bouteraa NOUREDDINE, Slimane BENAICHA,
    The Uniqueness of Positive Solution for Higher-Order Nonlinear Fractional Differential Equation With Fractional Multi-Point Boundary Conditions,
    Volume 2, Issue 2, Pages:74-84, Year: 2018, Article Id: 2018:7  PDF

  • Erdal KARAPINAR,
    Revisiting the Kannan Type Contractions via Interpolation,
    Volume 2, Issue 2, Pages:85-87, Year: 2018, Article Id: 2018:8 PDF

  • Sehei PARK,
    On various multimap classes in the KKM theory and their applications,
    Volume 2, Issue 2, Pages:88-105 Year: 2018, Article Id: 2018:9 PDF

  • Dorian POPA, Georgiana PUGNA, Ioan RAŞA,
    On Ulam Stability of the Second Order Linear Differential Equation,
    Volume 2, Issue 2, Pages:106-112 Year: 2018, Article Id: 2018:10 PDF

Advertisements